# SDR 07FDEA02823

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 58,500 hours, 37,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AT T/E REAR SPAR AREA APROX RS STA 383 UPPER FIXED PANEL LOWER C   CHANNEL BRACKET MOUNT SUPPORT HAS A CRACK AT FWD SECTION ABOVE NR 3 TRANS ASSY.  REMOVED AND REPLACED C CHANNEL SUPPORT IAW SRM 51-30-2.  C CHANNEL SUPPORT, FABRICATED ON TRAVELER NR T7/693316.
